DYNAMICAL SYNTHESIS OF QUASI-MINIMAL SETS


Creative Commons License

AKHMET M.

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.19, no.7, pp.2423-2427, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 7
  • Publication Date: 2009
  • Doi Number: 10.1142/s0218127409024190
  • Title of Journal : INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
  • Page Numbers: pp.2423-2427

Abstract

We address a nonautonomous differential equation with a pulse function, whose moments of discontinuity depend on the initial moment. Existence of a quasi-minimal set is proved. An appropriate simulation of a chaotic attractor is presented.